A case of echolalia in a topiramate induced patient with epilepsy
Epilepsi hastasında topiramatın indüklediği ekolali olgusu

Esref Akil
2014 Journal of Clinical and Experimental Investigations  
Echolalia are subsets of imitative behavior which repetition of sounds and language. Topiramate is an effective drug for treatment several types of seizures. It is generally tolerated well. We reported the case of a 44-year old man patient who presented with a history of a epilepsy disorder, He had been maintained with 1000 mg/day sodium valproate for seizure episode. But this recently did not control his seizure episode. Then he was placed on topiramate (600mg/day). Following treatment, he had
more » ... g treatment, he had no seizure episode. subsequently He became incoherence, confusion, disorientation, and significant speech impairments including echolalia Thereby, we present a case of echolalia in a rapidly titrated topiramate induced in a epilepsy disorder patient. J Clin Exp Invest 2014; 5 (4): 620-622
doi:10.5799/ahinjs.01.2014.04.0472 fatcat:hfn7vq5klnbvpau5lzvgmt4rnm